# SDR DL76S020919

- Difficulty date: August 7, 2001
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 47,699 hours, 23,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017702
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O CHECK, DOOR R1 EXT EMERGENCY SLIDE LIGHT INOP.  REPLACED LIGHT ASSY, CHECK GOOD.
